MENU

How to restore the part of the immune system linked with the colon?

Anatori Sealife Comments 0 22nd November 2018
immune system directly linked with the colon

We can not do without the use of drugs that can fight the most healthy microbes that attacked our body. Prescribing antibiotics is now a common thing because their range is so extensive that it allows you to select the right type of drug very accurately. The task to restore the intestinal microflora almost always arises after such treatment with antibiotics. How to restore the part of the immune system directly linked with the colon?

Eliminating pathological processes, destroying both harmful miraculous helpers turn into pests at the same time, causing a violation of microflora. Asking how to restore the intestinal immune system, we, first of all, think about the microflora.

Often patients are afraid to take antimicrobials, expecting more harm from them than help. The main side effect that many patients taking antibacterial drugs to fear are intestinal dysbiosis.

You need to learn about these drugs to answer the question of how to reset the part of the immune system directly linked with the colon.

Beneficial bacteria

In antibiotic treatment, the first and second populations suffer, equally decreasing when exposed to a drug. Of course, it is essential to keep the maximum amount of beneficial bacteria for the normal functioning of the digestive process.

After all, beneficial bacteria help break down proteins, acids, synthesise immunoglobulin, strengthen the immune system, eliminate the processes of decay, deal with toxins. Accordingly, when their population is insufficient, unpleasant changes occur in the body, such as abdominal pain, problems with bowel movements, and allergies, such as skin rashes.


Loading...

How to restore the part of the immune system directly linked with the colon in cases of violation of microflora?

Violations of the functions of various organs, hormonal disorders, and other unpleasant phenomena may occur due to the weakening of the immune system. You may notice increased fatigue, lethargy, decreased vital energy. Problems with mood and emotional reactions after a course of treatment with antibiotics also come up. But without taking care of your digestive tract. The body will tell you that it needs help.

Symptoms

You may notice such symptoms in your treatment or at the end of it. Then you should understand that a disturbance in the normal functioning of the gastrointestinal tract occurred even:

  • regular, disturbing abdominal pain;
  • violation of defecation;
  • feeling heavy after eating;
  • pronounced flatulence;

Before starting any treatment, it is worth visiting a doctor for a consultation. It to establish the exact cause of the ailments and get the right recommendations about nutrition and therapy after a course of antibiotics.

Usually, It is worth visiting a gastroenterologist and get the necessary recommendations if there was no such treatment. Also, colon hydrotherapy can help.